# SDR HNAA2025091100620

- Difficulty date: July 23, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SERVICE DOOR CUT-OUT AT FR-22 AND BETWEEN STGR 15R/16R HAS CORROSION.  REPAIRED FUSELAGE SERVICE DOOR CUT-OUT AT FR-22 BETWEEN STGR 15R/16R IAW EMB 145 SRM 53-00-04 REF ITEM 16, FIG 208.
